MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS
Model Number QN89181400
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
According to the available information, though not verified, collars on reservoir tubing was disconnected.Minimal saline in the system.The device was removed/replaced.
 
Event or Problem Description
This follow-up mdr is created to document the additional event information received for record #615730.According to the available information this inflatable device was implanted in 2013 and removed/replaced on (b)(6) 2020.Information received from the clinical sales representative indicated: ¿collars on reservoir tubing was disconnected.Minimal saline in the system.¿ a titan pump, two cylinders, and reservoir were received for evaluation.Examination and testing of the returned components revealed a separation in the bladder of cylinder 1.Testing revealed this to be a site of leakage.Microscopic examination of the surfaces revealed them to have burn like marks, indicating contact was made with cauterizing instrumentation.Partial separations within abrasion were noted on both pump exhaust tubes, the exhaust tubing of cylinder 1, and the reservoir inlet tubing.Testing revealed these to not be sites of leakage.Surface abrasion was noted on the pump inlet tubing.Burn like marks were noted on the bladder of cylinder 2.Testing revealed this to not be a site of leakage.No functional abnormalities were noted with the pump, cylinder 2, or reservoir.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed instrument separation in the bladder of cylinder 1 occurred after the device packaging was opened.In addition, because the expected use of this device combined with the observed separation would have resulted in an earlier detected fluid loss, it was concluded that the separation most likely occurred during or after explant.This separation is not associated with the cause for failure.Because the available information did not indicate what factors may have contributed to the reported "collars on reservoir tubing were disconnected", and because no functional abnormalities were noted with the reservoir, the cause of this reported event could not be determined.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10695075
Report Number2125050-2020-00975
Device Sequence Number19098000
Product Code FHW
UDI-Device Identifier05708932323901
UDI-Public05708932323901
Combination Product (Y/N)N
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQN89181400
Device Catalogue NumberQN8918
Device Lot NumberNOT IN LIST
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2020
Supplement Report FDA Received Date01/23/2021
Patient Sequence Number1
Patient Age68 YR